# SDR AT9900574

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 229-408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT TIMCO, FOUND SEVERAL DENTS IN SKIN FROM BS 229-408 L18R AND L-26R.  REMOVED AND REPLACED SKIN FROM BS 229-408 L18R-26R.  INSTALLED NEW SPLICE SECTION IAW DC9 SRM 51-10-4, 51-10-3, 51-30-2, 51-30-5 AND TIMCO EO NR 99-1178.
